microscopic hematuria & leukocytes in UA - no infection
I recently had a urinalysis as part of a pre op exam. The urinalysis showed microscopic hematuria and leukocytes. After a round of cipro a repeat urine test showed the exact same results of hematuria and leukocytes. I have NO symptoms of a UTI. My mom had a bladder polyp removed 30 years ago and routinely has microscopic hematuria for the past 25 years. About 10 years ago I had a urine test which showed microscopic hematuria and I had a cystoscopic exam which found nothing out of the oridiinary. My question is can a person just have microscopic hematuria and leukocytes in their urine and have NOTHING wrong with them? Also I have taken 200 mg of Celebrex for more than 8 years. Could a prolonged use of this drug be the cause of the hematuria?? I'm a bit stressed and don't know if I should undergo another cystoscopic again.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.